GloranthaCon events

From: robertson@delphi.intel.com
Date: Tue 19 May 1998 - 20:43:01 EEST


Gang,

Late announcements of the Events at GloranthaCon (this weekend!). If you
are a gamemaster/seminar chair/whatever and have a problem, get a hold of
me asap.

Hope to see you all there,
Roderick
Robertson@Delphi.intel.com
(408) 765-2936 (Business hours)
(408) 945-9310 (Home, leave message if I'm not there)

+++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++
RPGs

Title: Glorantha the RPG Demo (GloranthaCon Event)
GM: Demo team
Description: A sneak peek at the new Glorantha RPG
System: Glorantha the RPG
Length: 3 1/2 hours
Time: Sat 2:30 p.m.-6:30 p.m.
Players: 6

(3 sessions in this time slot)

Title: Glorantha the RPG Demo (GloranthaCon Event)
GM: Demo team
Description: A sneak peek at the new Glorantha RPG
System: Glorantha the RPG
Length: 3 1/2 hours
Time: Sat 7:30 p.m.-11:30 p.m.
Players: 6

(3 sessions in this time slot)

Title: Glorantha the RPG Demo (GloranthaCon Event)
GM: Demo team
Description: A sneak peek at the new Glorantha RPG
System: Glorantha the RPG
Length: 3 1/2 hours
Time: Sun 2:30 p.m.-6:30 p.m.
Players: 6

(3 sessions in this time slot)

Title: MGF Tournament (GloranthaCon Event)
GM: Michael O'Brien
Description: MOB runs one of his famous MGF games.
System: MGF (Maximum Game Fun)
Length: 6 hours
Preferred Time: Sat Afternoon
Players: 8

(This one I don't have a specific time for yet)

Title: Trollball (GloranthaCon Event)
GM: Michael O'Brien
Description: Live-action Trollball comes to Los Angeles. Grab your
inflatable weapons and try on your best Dark Troll slouch in this
slow-motion game of skill and ferocity.
Length: 2 hours
Time: Sat 2:00 p.m.-4:00 p.m.
Location: Outside, between the hotel and the pool fence.
Players: No real limit

Title: Free Form (GloranthaCon Event)
GM: Jeff Richards, MOB, Neil Robinson
Description: A freeform mini-LARP
System: FreeForm
Length: 4 hours
Time: Sun 12:00 noon-4:00 p.m.
Location: CR 10
Players: 20

Title: Three Heads Are Better Than One, or, Holy Week in the Temple of
Thanatar (GloranthaCon Event)
GM: The Amazing Chapins
Description: It's High Holy Day in Knocksberry. Well, if you worship
Thanatar, the Severed God, that is. There's quite a celebration, and lots
to prepare: food, drink...and did you remember to bring the sacrifices?
Join gentle headhunters and mad diplomats, savage prisoners and friendly
head ghosts for intrigue, heroics and violent dismemberment. Parental
Guidance recommended.
Length: 7 hours
Time: Sun 5:00 p.m.-12:00 midnight
Location: CR 10
System: Free Form
Players: 40

The head of RPG never told me which time slots these were scheduled in:

Title: Lismelder Initiation
GM: David Hall
Description: It is 1610 in Sartar. In Lismelder lands the Greydog clan is
still recovering from the Year of Death in 1602, when Sartar fell to the
Lunar Empire and the clan was decimated. Everyone looks hopefully to the
next generation for renewal and revenge. But, right now, the next
generation is just a bunch of rowdy kids lost deep in the Hare Woods...
System: RuneQuest 3
Length: 3 hours
Time: Afternoon preferred, but evening is do-able.
Players: 5

Title: Diet of Wyrms
GM: David Dunham
Description: Chart the destiny of the Empire of Wyrms Friends. Will the
EWF become the most civilized land of the Second Age under your guiding
hand? Players take the role of the leaders within the EWF or one of its
neighbors. Costumes not required.
System: Freeform mini-LARP
Length: 3-4 hours (can be done in 3, prefers 4)
Players: 9
Time: afternoon preferred

+++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++
SEMINARS:

Friday:
Seminar Title: Meet the MegaCorp
Speaker: Reaching Moon Megacorp
A lot of talking followed by a sing-along.
Length: 2 hours
Time: Friday 8:00-10:00 p.m.
Location: CR 8

Saturday:
Seminar Title: Glorantha the Role-playing Game (GloranthaCon Event)
Speaker: Robin Laws
Description: Robin discusses the evolution and current configuration of
the new Glorantha RPG.
Length: 1 1/2 hours
Time: Sat 9:00 a.m.-10:30 a.m.
Location: CR 8

Seminar Title: Mythology of the Red Moon (GloranthaCon Event)
Speaker: Greg Stafford
Description: Greg Stafford discusses the ramifications of the Life, Death,
Resurrection, and Apotheosis of the Red Moon.
Length: 1 1/2 hours
Time: Sat 11:00 a.m.-12:30 p.m.
Location: CR 8

Seminar Title: History of the Orlanthi (GloranthaCon Event)
Speaker: Jeff Richards
Description: Jeff discusses the culture and myths of the Orlanthi.
Length: 1 1/2 hours
Time: Sat 1:00 p.m.-2:30 p.m.
Location: CR 8

Seminar Title: The First Age (GloranthaCon Event)
Speakers: Various
Description: A panel of experts discuss First Age Glorantha
Length: 1 1/2 hours
Time: Sat 3:00 p.m.-4:30 p.m.
Location: CR 8

Seminar Title: Glorantha Storytelling (GloranthaCon Event)
Speaker: Audience Participation
Description: Bring your Gloranthan story to regale the assembled circle.
Length: 1 1/2 hours
Time: Sat 8:00 p.m.-9:30 p.m.
Location: CR 8

Seminar Title: Chaos in Glorantha
Speaker: Sandy Petersen
Description: Sandy reveals secrets of Chaos hotspots in Glorantha.
Length: 1 hour
Time: Saturday TBA (check with Board Game Headquarters)

Sunday:
Seminar Title: What I Learned While Writing the Glorantha RPG
(GloranthaCon Event)
Speaker: Robin Laws
Description: Robin's view of Glorantha
Length: 1 1/2 hours
Time: Sun 9:00 a.m.-10:30 a.m.
Location: CR 8

Seminar Title: The Seattle Farmer's Collective Cultural Exchange
(GloranthaCon Event)
Speakers: Jeff Richards, David Dunham, Pam Carlson
Description: A change from the pro-Lunar Nick Brooke cultural exchange,
members of the Seattle Farmer's Collective discuss Glorantha from the
point of view of the struggling Orlanthi farmers and herders.
Length: 1 1/2 hours
Time: Sun 9:00 a.m.-10:30 a.m.
Location: CR 10

Seminar Title: Stafford Reads (GloranthaCon Event)
Speaker: Greg Stafford
Description: Greg reads from another work in progress.
Length: 1 1/2 hours
Time: Sun 11:00 a.m.-12:30 p.m.
Location: CR 8

Seminar Title: Secret History of Sun County (GloranthaCon Event)
Speaker: MOB
Description: MOB tells us the sordid details of life on the plains.
Length: 1 1/2 hours
Time: Sun 1:00 p.m.-2:30 p.m.
Location: CR 8

Seminar Title: The Chaos Society
Speaker: Andre Jarosch
Description: Past and future history of the Chaos Society: What is it?
What are its goals? Why should I join?
Length: 1 Hour
Time: Sun 1:00-2:00 p.m.
Location: CR 10

Seminar Title: What is Mythology? (GloranthaCon Event)
Speaker: Greg Stafford
Description: Greg Stafford discusses the nature of mythology in the real
world and in Glorantha.
Length: 1 1/2 hours
Time: Sun 3:00 p.m.-4:30 p.m.
Location: CR 8

+++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++
Board Games

GAME:
Event #: 100
Title: Glorantha Boardgaming
GM's: Stephen Martin, Daniel Fahey
Description: Nomad Gods, Dragon Pass, and a look at Shadows Dance.
Length: 8 hours
Time: Sun 5:00 p.m.-Mon 1:00 a.m.
Location: Bombay B
Players: 10

+++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++
Miniature War Games

Roderick Robertson
Dogs of War Miniatures Wargame
Hours: 6
System: Dogs of War Miniatures Wargame
Players: 8
Sat 1:30-7:30

John Medway
Red Devastation Miniatures Wargame
Hours: 4
System: Red Devastation
Players: 8
Sun 1:30-7:30

+++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++
Card game/RPG

GAME:
Title: Once Upon a Time in Glorantha (GloranthaCon Event)
GM: David Cheng
Description: Gloranthan version of the incredibly popular storytelling
card game
System: Once Upon a Time
Length: 2 hours
Time: Sat 3:00 p.m.-5:00 p.m.
Location: Bombay B
Players: 8

+++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++
AUCTION:
Title: GloranthaCon Auction
GM: MOB, David Cheng
Description: Looking for lost treasures of Gloranthan lore? Trying to
complete your set of Different Worlds, Wyrm's Footprints, and other
esoteric periodicals? Come to the Great Glorantha Auction and Medicine
Show, where our auctioneers will regale you with the history and legends of
the sale items.
Length: 2 hours
Time: Sat 5:00 p.m.-7:00 p.m.
Location: CR 8

------------------------------

End of The Glorantha Digest V5 #623
***********************************

To unsubscribe from the Glorantha Digest, send an "unsubscribe"
command to glorantha-digest-request@chaosium.com. Glorantha is a
Trademark of Issaries Inc. With the exception of previously
copyrighted material, unless specified otherwise all text in this
digest is copyright by the author or authors, with rights granted to
copy for personal use, to excerpt in reviews and replies, and to
archive unchanged for electronic retrieval.

Official WWW at http://www.glorantha.com
Archives at http://rider.wharton.upenn.edu/~loren/rolegame.html


This archive was generated by hypermail 2.1.7 : Fri 13 Jun 2003 - 23:17:32 EEST